# SDR CA100521003

- Difficulty date: May 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 747SP-J6
- Aircraft time: 57,733 hours
- Engine: Pwa JT9D7J
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stand Off
- Part number: BACN10GH3A10
- Condition: Broken
- Location: Bs 1301
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRYING A ROUTINE LEAK TEST ON NR 1 AUX PITOT SYSTEM.  FOUND SYSTEM LEAKING.  DISCOVERED THE NR 1 AUX PITOT PRESSURE TUBE (3/8IN) AT BS 1301, WORN OPENED.  THE TUBE IS ATTACHED TO THE STRINGER WITH A CLAMP ON A STAND-OFF, THE STAND-OFF WAS FOUND BROKEN AND THE TUBE ACTUALLY RUBBED AGAINST THE BROKEN HALF OF THE STAND-OFF THAT WAS STILL ATTACHED THE THE STRINGER.  TUBE SECTION, CLAMP AND STAND-OFF WERE REPLACED.  LEAK TEST CARRIED OUT, SERVICEABLE.
